MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 2 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 2 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-10-002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient has a lax total knee.The surgeon planned to put in a thicker insert.The femur and patella are well fixed and retained.The tibial tray came out after multiple hard hits.The tray appeared to be solid even though there was no cement on its backside.It was also reported that during reassembly of the instruments, it was discovered that one retaining spring was missing on the spacer block, and one was sprung on the tibial insert trial.The missing spring was not present and it is unknown where it is.It could have been left in the patient.This was captured in (b)(4).Doi: (b)(6) 2016; dor: (b)(6) 2020; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE RP TIB BASE SZ 2 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10212504
Report Number1818910-2020-14680
Device Sequence Number2404670
Product Code NJL
UDI-Device Identifier10603295042563
UDI-Public10603295042563
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1506-10-002
Device Catalogue Number150610002
Device Lot Number7867674
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer07/31/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS RP INSRT SZ3 5MM; UNK ATTUNE FEMORAL; UNK ATTUNE KNEE PATELLA; ATTUNE PS RP INSRT SZ3 5MM; UNK ATTUNE FEMORAL; UNK ATTUNE KNEE PATELLA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR